# SDR DL76K060122

- Difficulty date: February 12, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 21,126 hours, 9,684 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX AND FLT ATTENDANT SMELLED BURNING ODOR FROM MID CABIN AREA AROUND ROW 25.  MTC INSPECTED AREA FOUND NO SMELL.  FLT ATTENDANT NOTED SMELL HAD DISSIPATED AFTER AWHILE.  NO C/B POPPED IN ACFT AND COULD NOT DUPLICATE WITH PACKS ON OR OFF.
